# SDR FDEA202012300184

- Difficulty date: December 30, 2020
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED BETWEEN FR 11 AND FR 15 Y180 IN PASSENGER CABIN (MAIN DECK).  REPLACED FLOOR STRUCTURE Y953 LOCATED BETWEEN FR 11 AND FR 15 IN (MAIN DECK), IAW A300-600 SRM 51-72-10 AND DRAWING A53612519 ISSUE AN.
